Home / Here comes the answer / Here comes the answer 75th…Tongue ulcer drug
Here comes the answer 75th…Tongue ulcer drug

Here comes the answer 75th…Tongue ulcer drug

Last monday, we looked at a banker Pharmacist, who needed to deliver,she was seen as a Pharmacist irrespective of being in the bank for while now.

Lets take a look at the prescription again

Tab lisinopril 10mg
Tab amlodipne 5mg
Tab acetyl salicylic acid 75mg
Neurovite
Bcomplex,
Riboflavin

The knowledge of drugs is so important in therapeutics that it should be handled with utmost care, fortunately for human existence,there is a group of professionals that surpasses all the criteria required fort his task,they are called PHARMACIST.(I am just excited,still in the mood of the Pharmacist day celebration)

Ok, back to the subject matter, looking closely at the prescribed drugs and any possible effects  of the drugs on the mouth. We quickly realise that aphthous and tongue ulcers may occur during treatment with ACE inhibitors. There have been a few reports of a ‘scalded mouth syndrome’, described as similar to being scalded by hot liquids, associated with captopril, enalapril, and lisinopril therapy.

Need we say more, less I forget,she is over a week into her leave, and I am yet to get what she promised me,”as you go read this,your case do dey internet o,I need my shawarma“!!!

If you missed the question click can you deliver

Join us every Monday to Tuesday for can you deliver series,and Friday through Saturdays for here comes the answer series,we expect your replies to the questions and your criticisms to our answers.
If you have any experience as a pharmacist, a medical doctor,a nurse, scientist,physiotherapist etc that you think will help improve learning ,you can email them to us at ugwulekecc@gmail.com for publication.
Do not forget to like our page on facebook, tell your pharmacist friends about us and Follow us on twitter @futurerxdream , you can also join our bbm channel @C002D3B6D

2 comments

  1. Good day,
    Please I don’t see the rationale of giving neurovite forte, vitamin B complex and riboflavin all at D same time. Neurovite is a very high dose of B vitamins combination. So why add the other two? I feel they should be striked out if the intention for prescribing it is to promote wound healing of the mouth lesion/ulcer.

  2. No, you missed it, the mouth ulcer(if I am right) was due to the lisinopril, which they tried to treat with those b2 containing drugs, if the lisinopril is removed,the problem would go and subsequently no need for neurovite and other drugs.

Scroll To Top